Publications of Hans U. Boden

A. Books

2.     Chern Simons Gauge Theory: 20 years after, Edited by J. E. Andersen, H. U. Boden A. Hahn, and B. Himpel, AMS/IP Studies in Advanced Mathematics 50, American Mathematical Society & International Press 2011.

1.     Geometry and Topology of Manifolds, Edited by H. U. Boden, I. Hambleton, A. J. Nicas, and B. D. Park, Fields Institute Communications 47, American Mathematical Society 2005

B.  Articles

44.


H. U. Boden, M. Chrisman, and H. Karimi, The Gordon-Litherland pairing for links in thickened surfaces, 2021 preprint, under submission.

43.


H. U. Boden and W. Rushworth, Minimal crossing number implies minimal supporting genus, 2020 preprint, to appear in the Bulletin of the London Mathematical Society.

42.


H. U. Boden and H. Karimi, A characterization of alternating links in thickened surfaces, 2020 preprint, under submission.

41.
H. U. Boden, H. Karimi, and A. S. Sikora, Adequate links in thickened surfaces and  the generalized Tait conjectures, 2020 preprint, under submission.

40.


C. Bijaoui, H. U. Boden, B. Myers, R. Osburn, W. Rushworth, A. Tronsgard, and S. Zhou, Generalized Fishburn numbers and torus knots, Journal of Combinatorial Theory, Series A 178 (2021) 105355.

39.


H. U. Boden and H. Karimi, The Jones-Krushkal polynomial and minimal diagrams of surface links, 2019 preprint, to appear in Annales de l'Institut Fourier.

38.


H. U. Boden and M. Chrisman, Virtual concordance and the generalized Alexander polynomial , 2019 preprint, to appear in the Journal of Knot Theory and Its Ramifications.

37.


H. U. Boden and A. J. Nicas, Virtual and welded periods of classical knots, Breadth in Topology, 29-42, Hans U. Boden � Proceedings of Symposia in Pure Mathematics 102, American Mathematical Society, Providence, RI, 2019.

36.


H. U. Boden, M. Chrisman, and R. Gaudreau, Signature and concordance of virtual knots , Indiana University Journal of Mathematics 69 (2020), no. 7, 2395-2459.

35.


H. U. Boden, M. Chrisman, and R. Gaudreau, Virtual knot cobordism and bounding the slice genus , Experimental Mathematics 28 (2019), no. 4,  475-491.

34.


H. U. Boden, A. J. Nicas, and L. White, Alexander invariants of periodic virtual knots, Dissertationes Mathematicae 530 (2018) 1-59.

33.


H. U. Boden and M. Nagel, Concordance group of virtual knots, Proceedings of the American Mathematical Society 145 (2017), no. 12, 5451-5461.

32.


H. U. Boden and C. M. Herald, The SU(2) Casson-Lin invariant of the Hopf link, Pacific Journal of Mathematics 285 (2016) 283-288.

31.


H. U. Boden and E. Harper, The SU(N) Casson-Lin invariants for links, Pacific Journal of Mathematics 285 (2016) 257-282.

30.


H. U. Boden, R. Gaudreau, E. Harper, A. J. Nicas, and L. White, Virtual knot groups and almost classical knots, Fundamenta Mathematicae 138 (2017) 101-142.

29.


H. U. Boden and A. I. Gaudreau, Bridge numbers for virtual and welded knots, Journal of Knot Theory and Its Ramifications 24 (2) (2015) ID:1550008, 15 pp.

28.


H. U. Boden and C. L. Curtis, The SL(2, C) Casson invariant for knots and the A^-polynomial, Canadian Journal of Mathematics 68 (2016) 3-23 .

27.


H. U. Boden, E. Dies, A. I. Gaudreau, A. Gerlings, E. Harper and A. J. Nicas, Alexander invariants for virtual knots, Journal of Knot Theory and Its Ramifications 24 (3) (2015) ID:1550009, 62 pp.

26.


H. U. Boden and S. Friedl, Metabelian SL(n, C) representations of knot groups IV: twisted Alexander polynomials, Mathematical Proceedings of the Cambridge Philosophical Society 156 (2014) 81-97.

25.


H. U. Boden and S. Friedl, Metabelian SL(n, C) representations of knot groups III: deformations, Quarterly Journal of Mathematics 65 (2014) 817-840.

24.


H. U. Boden and C. L. Curtis, The SL(2, C) Casson invariant for Dehn surgeries on two-bridge knots, Algebraic and Geometric Topology 12 (2012) 2095-2126.

23.


H. U. Boden, Nontriviality of the M-degree of the A-polynomial, Proceedings of the American Mathematical Society 142 (2014) 2173-2177.

22.


H. U. Boden and S. Friedl, Metabelian SL(n, C) representations of knot groups II: fixed points, Pacific Journal of Mathematics 249 (2011) 1-10.

21.


H. U. Boden and B. Himpel, Splitting the spectral flow and the SU(3) Casson invariant for spliced sums, Algebraic and Geometric Topology 9 (2009) 865-902.

20.


H. U. Boden and S. Friedl, Metabelian SL(n, C) representations of knot groups, Pacific Journal of Mathematics 238 (2008) 7-25.

19.


H. U. Boden and C. L. Curtis, Splicing and the SL(2, C) Casson invariant, Proceedings of the American Mathematical Society 136, 2615-2623 (2008).

18.


H. U. Boden, C. M. Herald and P. Kirk, The Calderon projector for the odd signature operator and spectral flow calculations in 3-dimensional topology, Spectral geometry of manifolds with boundary and decomposition of manifolds, 125-150, Contemporary Mathematics 366, Amer. Math. Soc., Providence, RI, (2005).

17.


H. U. Boden, C. M. Herald and P. Kirk, The integer valued SU(3) Casson invariant for Brieskorn spheres, Journal of Differential Geometry 71 (2005) 23-83.

16.


H. U. Boden and C. L. Curtis, The SL(2, C) Casson invariant for Seifert fibered homology spheres and surgeries on twist knots, Journal of Knot Theory and Its Ramifications 15 (2006) 813-837.

15.


H. U. Boden, C. M. Herald and P. Kirk, On the integer valued SU(3) Casson invariant, Topology and geometry of manifolds 209-236, Proceedings of Symposia in Pure Mathematics 71, Amer. Math. Soc., Providence, RI, (2003).

14.


H. U. Boden, C. M. Herald and P. Kirk, An integer valued SU(3) Casson invariant, Mathematical Research Letters 8 (2001) 589-603.

13.


H. U. Boden and C. M. Herald, The SU(3) Casson Invariant for 3-Manifolds Split along a 2-Sphere or a 2-Torus, Topology and Its Applications 124 (2002) 187-204.

12.


H. U. Boden, C. M. Herald, P. A. Kirk and E. P. Klassen, Gauge theoretic invariants of Dehn surgeries on knots, Geometry & Topology 5 (2001) 143-226.

11.


H. U. Boden and C. M. Herald, A connected sum formula for the SU(3) Casson invariant, Journal of Differential Geometry 53 (1999) 443-465.

10.


H. U. Boden and A. Nicas, Universal formulae for SU(n) Casson invariants of knots, Transactions of the American Mathematical Society 352 (2000) 3149-3187.

9.


H. U. Boden and K. Yokogawa, Rationality of moduli spaces of parabolic bundles, Journal of the London Mathematical Society 59 (1999) 461-478.

8.


H. U. Boden and C. M. Herald, The SU(3) Casson invariant for integral homology 3-spheres, Journal of Differential Geometry 50 (1998) 147-206.

7.


H. U. Boden, Integrality of the averaged Jones polynomials of algebraically split links, Journal of Knot Theory and Its Ramifications 6 (1997) 303-306.

6.


H. U. Boden, Rationality of the moduli space of vector bundles over a smooth curve, Institut des Hautes Etudes Scientifique preprint #95-73.

5.


H. U. Boden and K. Yokogawa, Moduli spaces of parabolic Higgs bundles and parabolic K(D) pairs over a smooth curve, I, International Journal of Mathematics 7 (1996) 573-598.

4.


H. U. Boden, Invariants of fibred knots from moduli, AMS/IP Studies in Advanced Mathematics vol. 2 1997 (ed. W. Kazez), Proceedings of the 1993 Georgia International Topology Conference.

3.


H. U. Boden and Y. Hu, Variations of moduli of parabolic bundles, Mathematische Annalen 301 (1995) 539-559.

2.


H. U. Boden, Unitary representations of Brieskorn spheres, Duke Mathematical Journal 75 (1994) 193-220.

1.


H. U. Boden, Representations of orbifold groups and parabolic bundles, Commentarii Mathematici Helvetici 66 (1991) 389-447.

 

Last modified: Thursday, August 26, 2020.